Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 11, 2007, 6:22 PM EDT for 7 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2007, 6:22 PM EDT (22:22 UTC)
- Expired
- Apr 11, 2007, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Bartholomew County, IN, Brown County, IN, Hancock County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 5:28 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 112223
SVRIND
INC005-013-059-081-097-109-145-112300-
/O.NEW.KIND.SV.W.0018.070411T2222Z-070411T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...
NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...
THIS INCLUDES THE CITY OF SHELBYVILLE...
NORTHEASTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 700 PM EDT
* AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 22 MILES NORTH OF BLOOMINGTON TO 22 MILES
NORTHEAST OF BLOOMINGTON TO 14 MILES WEST OF COLUMBUS...AND
MOVING NORTHEAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BARGERSVILLE BY 630 PM EDT...
WHITELAND BY 635 PM EDT...
GREENWOOD BY 640 PM EDT...
SOUTHPORT BY 645 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 82 AND 108.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 89 AND 98.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 114.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3950 8647 3938 8630 3925 8610 3963 8563
3977 8577 3986 8597
$$1 follow-up statement
000
WWUS53 KIND 112249
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
648 PM EDT WED APR 11 2007
INC005-013-109-112258-
/O.CAN.KIND.SV.W.0018.000000T0000Z-070411T2300Z/
BARTHOLOMEW-BROWN-MORGAN-
648 PM EDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR BROWN...BARTHOLOMEW AND MORGAN
COUNTIES IS CANCELLED...
THE STRONGEST PART OF THE STORM HAS EXITED THE WARNED AREA.
LAT...LON 3964 8623 3951 8596 3941 8591 3963 8563
3977 8577 3986 8597
$$
INC059-081-097-145-112300-
/O.CON.KIND.SV.W.0018.000000T0000Z-070411T2300Z/
HANCOCK-JOHNSON-MARION-SHELBY-
648 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN JOHNSON...NORTHERN SHELBY...SOUTHEASTERN MARION AND
SOUTHWESTERN HANCOCK COUNTIES...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEECH GROVE TO FAIRLAND TO SHELBYVILLE...OR ALONG A
LINE EXTENDING FROM INDIANAPOLIS TO 8 MILES NORTH OF SHELBYVILLE TO
SHELBYVILLE...MOVING NORTHEAST AT 40 MPH.
LAT...LON 3964 8623 3951 8596 3941 8591 3963 8563
3977 8577 3986 8597
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:50 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 11, 3:50 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 350 PM EDT WED APR 11 2007 .DISCUSSION...SFC ANALYSIS SHOWS A WARM FRONT OVR ERN IL EXTENDING SOUTH INTO SW IND. SFC LOW PRES OVR SE IA WILL CONTINUE TO MOVE TO THE NE WITH A N-S ORIENTED COLD FRONT FCST TO MOVE EAST ACRS THE AREA TONIGHT. VIS SAT IMAGERY SHOWS EXPANDED AREA OF BROKEN CLEARING MOVING INTO WRN IND AT 19Z. SCTD THUNDERSTORMS ARE DEVELOPING IN MARGINALLY UNSTABLE WARM SECTOR BOTH ALONG THE WARM FRONT AND IN THE WARM SECTOR IMMEDIATELY AHEAD OF THE COLD FRONT. SOMEWHAT STRONG SFC HEATING COMMENCING ACRS ERN IL ALONG WITH INCREASING LOW LEVEL MOISTURE PER 50+ DEG DWPTS. MAIN FORECAST CHALLENGE TDY WL BE PCPN. MODELS REMAIN IN PRETTY GOOD AGREEMENT FOR TONIGHT AND TOMORROW SO THEREFORE WILL USE A BLEND. UPPER AIR ANALYSIS SHOWS CENTRAL IND LOCATED IN LEFT EXIT REGION OF CYCLONICALLY CURVED 250MB JET STREAK. EXPECTING SCTD SHOWERS AND THUNDERSTORMS TO DEVELOP ACRS AREA LATE THIS AFTERNOON AND INTO THE EVENING HOURS. COOL MID LEVEL TEMPS BELOW -20 DEG CELSIUS MOVING IN OVERTOP LOW LEVEL MOISTENING AND STEEPENING LAPSE RATES. AS 500MB SPEED MAX OF 100KTS CONTINUES TO MOVE TOWARD THE REGION...STRENGTHENING WIND FIELDS IN COMBO WITH MARGINALLY UNSTABLE ATMS SHOULD YIELD THE POSSIBILITY OF SOME ORGANIZED THUNDERSTORMS. THE STRONGEST AND MOST PERSISTENT STORMS ARE CAPABLE OF SEVERE WEATHER MAINLY IN THE FORM OF LARGE HAIL. THE STORMS SHOULD GRADUALLY MOVE TO THE EAST AND NORTH DURING THE EVENING HOURS. TEMPS TONIGHT SHOULD FALL INTO THE 30S. MODELS CONSISTENT IN SHOWING A LINGERING CHANCE OF PRECIP THURSDAY. MODEL SOUNDINGS INDICATING A POSSIBILITY OF SNOW SHOWERS MIXED WITH RAIN...ESPECIALLY IN THE NORTHERN AREAS THURSDAY. WHILE THE NEAR SURFACE LAYER SHOULD REMAIN ABOVE FREEZING...COLD AIR ALOFT WITH 850MB TEMPS AROUND -5 TO -6 DEG C WOULD BE SUPPORTIVE OF SUCH A SCENARIO. NOT EXPCTING MUCH RECOVERY IN TEMPS ON THURSDAY AS LOW CLOUDS REMAIN IN AREA AS INDIANA RECEIVES WRAP AROUND CLOUDS FROM DEPARTING SYSTEM. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THURSDAY NIGHT...MODEL SOUNDINGS SHOW A MOIST LOW LEVEL ALONG WITH A WEAL INVERSION THROUGH MOST OF THE OVERNIGHT SO WILL GO A LITTLE MORE PESSIMISTIC WITH CLOUD COVER THURS NIGHT. THAT SAID WILL GO A DEGREE OR TWO WARMER WITH LOWS TO ACCOUNT FOR THE CLOUD COVER. NO PRECIP IS EXPECTED AS THE UPPER SYSTEM PULLS OFF TO THE NE BY LATE THURS NIGHT. FRIDAY...MODELS HAVE BEEN TRENDING SLOWER AND FARTHER SOUTH WITH THE UPCOMING WEEKEND SYSTEM. THIS WILL TRANSLATE INTO SLOWER TIMING FOR PRECIP AS WELL. HAVE CONFINED POPS TO THE VERY FAR SW CORNER OF THE CWA ON FRI MORNING. KEPT THE INDY METRO AREA AND NORTH DRY UNTIL AFTER 00Z. KEPT THE TERRE HAUTE AREA DRY UNTIL 21Z. AFTER 00Z LIKELY FOR THE MAJORITY OF THE CWA. AS THE SFC LOW MOVES NE FROM ARKANSAS TO TN/KY IT WEAKENS SOMEWHAT. 850-500MB FRONTOGENESIS ALSO WEAKENS. WOULD EXPECT THE HEAVIEST PRECIP TO FALL IN THE SOUTHERN CWA IN THE 00Z-12Z TIMEFRAME WITH LESSER AMOUNTS NORTH OF INTERSTATE 70. FOR TEMPS FRI NIGHT HAVE GONE WARMER WITH LOWS AS CLOUD COVER WILL PREVENT A SIGNIFICANT DROP IN TEMPS. SATURDAY...WITH THE FARTHER SOUTH SOLUTION OF THE ECMWF/GFS/NAM AND ENSEMBLES TEMPS MAY BE A LITTLE WARMER. THE NW 1/3 OF THE CWA MAY SEE SOME SNOW MIXED IN AS BUFKIT SOUNDINGS SHOW A POSSIBILITY. AT THIS TIME WILL LEAVE IT AS ALL RAIN AS ITS STILL FAR ENOUGH OUT IN TIME FOR EVEN A SLIGHT CHANGE TO KEEP PTYPE ALL RAIN THAT DAY. BY SATURDAY NIGHT THE SFC LOW WILL CONTINUE TO PULL OFF TO THE EAST AND HAVE TAPERED POPS OFF FROM WEST TO EAST. SUNDAY THROUGH WEDNESDAY...STRONG RIDGING SETS UP ACROSS THE MIDDLE OF THE COUNTRY THROUGH THIS TIME PD. TEMPS WILL FINALLY MODERATE CLOSER TO NORMAL TEMPS BY MON/TUES NEXT WEEK. && .AVIATION...DISCUSSION FOR 18Z TAFS. LOW PRESSURE WL MV THRU NW OF THE SITES DURING THE PD AND DRAG A CD FNT THRU INDIANA BY AROUND 0Z. MID LEVEL DRY SLOT WILL WORK ITS WAY INTO REGION THIS AFTERNOON ALONG WITH INCREASING LIFT ASSOC WITH UPPER LEVEL SYSTEM AND COLD FRONT. WIDELY SCATTERED SHOWERS ACROSS AREA WILL GIVE WAY TO SCATTERED THUNDERSTORMS IN THE 1930Z TO 0100Z PERIOD. HAVE GONE WITH VCTS TO CONVEY COVERAGE UNCERTAINTY AT THIS POINT AND MAY NEED TO MAKE AMENDMENTS FOR SPECIFIC TIMING. IFR CIGS AND VISBYS WILL OCCUR AHEAD OF THE SCATTERED THUNDERSTORMS EXPCT TO DVLP. EXPECTING A BRIEF WINDOW THIS EVENING OUTSIDE OF PRECIP TO HAVE MVFR CONDS AS LOW LEVEL CIGS MIX OUT AND VISBYS IMPROVE. IFR CONDS EXPTD TO RETURN AROUND 05Z FROM WRAP AROUND LOW LEVEL CLOUDS ASSOC WITH HIGHER RH AIR. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION...SMITH/SH LONG TERM...SALLY
Hazardous weather outlook, Apr 11, 4:15 AM EDT, 14 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 415 AM EDT WED APR 11 2007 INZ021-028>031-035>049-051>057-060>065-068>072-120815- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 415 AM EDT WED APR 11 2007 /315 AM CDT WED APR 11 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA THIS AFTERNOON. THE MAIN THREATS FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SNOW SHOWERS ARE POSSIBLE ON THURSDAY ACROSS NORTHERN PARTS OF CENTRAL INDIANA...MAINLY NORTH OF INTERSTATE 70. NO ACCUMULATION IS EXPECTED. SNOW SHOWERS ARE ALSO POSSIBLE NORTH OF INTERSTATE 70 LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067-120815- KNOX- 315 AM CDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA THIS AFTERNOON. THE MAIN THREATS FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. LOWLAND FLOODING CONTINUES ALONG THE WHITE RIVER. FLOODING IS EXPECTED TO END TODAY. SEE THE LATEST FLOOD STATEMENT FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Apr 11, 5:27 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL STATE LINE CITY 40.20N 87.53W
04/11/2007 E1.00 INCH WARREN IN TRAINED SPOTTER
&&
SMITHLocal storm report, Apr 11, 5:35 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 6 W DANVILLE 40.14N 87.73W
04/11/2007 VERMILION IL LAW ENFORCEMENT
1/2 MI NORTH OF US 36 AND SR75
&&
SMITHLocal storm report, Apr 11, 5:38 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
538 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 2 SE NORTH SALEM 39.84N 86.62W
04/11/2007 HENDRICKS IN LAW ENFORCEMENT
500 N AND SR236 MOVING NE
&&
SMITHLocal storm report, Apr 11, 5:42 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL ODON 38.84N 86.99W
04/11/2007 E0.75 INCH DAVIESS IN TRAINED SPOTTER
0527 PM HAIL 2 E TERRE HAUTE 39.47N 87.35W
04/11/2007 E1.00 INCH VIGO IN TRAINED SPOTTER
&&
SMITHLocal storm report, Apr 11, 5:50 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
550 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL WILLIAMSPORT 40.29N 87.29W
04/11/2007 E0.75 INCH WARREN IN TRAINED SPOTTER
&&
SMITHLocal storm report, Apr 11, 6:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
610 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TORNADO 7 S NORTH SALEM 39.76N 86.64W
04/11/2007 HENDRICKS IN LAW ENFORCEMENT
1/2 MI NORTH OF US 36 AND SR75
&&
SMITHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 5:04 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 26 min |
| Apr 11, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 31 min |
| Apr 11, 5:38 PM EDT | Tornado Warning | IND | Boone, Hendricks | 37 min |
| Apr 11, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe, Owen | 44 min |
| Apr 11, 6:01 PM EDT | Tornado Warning | IND | Putnam | 30 min |
| Apr 11, 6:14 PM EDT | Tornado Warning | IND | Boone | 31 min |
| Apr 11, 6:37 PM EDT | Tornado Warning | IND | Hamilton, Tipton | 38 min |
| Apr 11, 6:40 PM EDT | Tornado Warning | IND | Boone, Hendricks | 35 min |
| Apr 11, 6:59 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Henry, Madison, Marion, Rush and 1 more | 46 min |
| Apr 11, 7:13 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 47 min |
| Apr 11, 7:19 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 26 min |
| Apr 11, 7:44 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison, Randolph | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.